# SDR SWAA2022031407286

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 241EF AFT CORNER CRUSHED. MARKED / REPAIRED MAIN CABIN FLOOR BOARD 241 EF AFT CORNER IAW B 737-700 SRM 53-00-50-2R-1 REV 68 53-00-50-2R-1 REV 68 AND NDT 51-00-05 (A36551) (A42411) (A09236)
